# SDR SWIA202053295

- Difficulty date: September 11, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Lever
- Part number: 6009239743
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR SYSTEM MECHANICAL-CONTROL PATH VERTICAL TORQUE TUBE LOWER BEARING APPEARS TO HAVE CORROSION (RUST) AFT END OF CANTED RIB AREA.  NOT IN WORKSCOPE/2C TASKCARD.  C-CHECK RO 10/13/2020.  REMOVED LT ELEVATOR CONTROL LEVER ASSEMBLY AND INSTALLED NEW SERVICEABLE LEVER ASSEMBLY, IAW CRJ-200 AMM.
